# SDR AUS20021371

- Difficulty date: November 25, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Plate
- Part number: 301971
- Condition: Cracked
- Location: Vertical Stabili
- Part time: 3,413 cycles
- Component: Vertical Stabili
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIN FRONT SPAR ATTACHMENT FITTING FAILED. REAR SPARCRACKED.
